# SDR AALA202010309031

- Difficulty date: October 20, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N811NN
- Make and model: Boeing 737823
- Aircraft serial: 31079
- Aircraft time: 33,443 hours, 13,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A571235
- Condition: Corroded
- Location: Bs 990-1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION OF RT K WEB BETWEEN STA 990 AND STA 1006 BETWEEN RBL 33 AND RBL 44, MEASURING L=1.0 IN, W=2.0 IN, D=0.008 IN.  REPLACED K WEB WITH NEW, IAW SRM 51-10-02.
